RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 64, Issue 5  


On the complexity of the approximate table representation of discrete analogs of functions of finite smoothness in the metric of $L^p$
G. G. Amanzhaev
643
Weight of faces in plane maps
O. V. Borodin, D. R. Vudal
648
On the asymptotic integration of systems of linear differential equations with oscillatory decreasing coefficients
V. Sh. Burd, V. A. Karakulin
658
Limit sets at infinity for liftings of non-self-intersecting curves on the torus to the plane
A. A. Glutsyuk
667
An inverse problem for a higher-order parabolic equation
V. L. Kamynin, É. Franchini
680
On the structure of rigid semistable sheaves on algebraic surfaces
B. V. Karpov
692
Borel resolvability of compact spaces and their subspaces
V. I. Malykhin
701
Embeddings of the classes $H^\omega$
M. V. Medvedeva
713
The number of periodic solutions of polynomial differential equations
A. A. Panov
720
Systems with nonextendable convergence of quasipolynomials
A. A. Ryabinin
728
$M$-sets for three classes of series in the Faber–Schauder system
V. A. Skvortsov, N. N. Kholshchevnikova
734
On a problem of Zygmund
A. M. Stokolos
749
Analytic properties of conditional curvatures of convex hypersurfaces and the Dirichlet problem for the Monge–Ampére equation
A. Taskaraev
763
Reduction of matrices by means of equivalent transformations and similarity transformations
B. Z. Shavarovskii
769

Brief Communications
Random perturbations of invariant Lagrangian tori of Hamiltonian vector fields
A. Boutet de Monvel, S. Yu. Dobrokhotov
783
Quantitative aspect of the stabilization theorem
V. V. Gorbatsevich
788
A commutative probability theory related to parastatistics
V. P. Maslov
791
The $E_2$ term of the spectral sequence of unstable homotopy groups of topological spaces
V. A. Smirnov
792
Invertibility of first-order linear differential operators
M. K. Chernishov
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019